# SDR SWAA2016062753212

- Difficulty date: June 23, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 29,994 hours, 13,820 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG9554
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT, DID NOT DEPLOY.  R&R SLIDE PER MT.
